# SDR TWAA0006505

- Difficulty date: April 24, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN CABIN CENTER SECTION, FLOOR MEMBRANE DAMAGED AT STA 737 TO 756, RT SIDE.  FABRICATED PER SAMPLE PER SRM 53-11-3, ITEM 6.  INSTALLED USING ORIGINAL TYPE FASTENERS PER SRM 51-30-2.
